Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On $ p$-adic Hermitian Eisenstein series

Author: Shoyu Nagaoka
Journal: Proc. Amer. Math. Soc. 134 (2006), 2533-2540
MSC (2000): Primary 11F33; Secondary 11F55
Published electronically: March 23, 2006
MathSciNet review: 2213730
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we generalize the notion of $ p$-adic modular form to the Hermitian modular case and prove a formula that shows a coincidence between certain $ p$-adic Hermitian Eisenstein series and the genus theta series associated with Hermitian matrix with determinant $ p$.

References [Enhancements On Off] (What's this?)

  • 1. S. Boecherer, Über die Fourierkoeffizienten der Siegelschen Eisensteinreihen. Manuscripta Math. 45(1984), 273-288. MR 0734842 (86b:11037)
  • 2. H. Braun, Zur Theorie der hermiteschen Formen, Abh. Math. Sem. Univ. Hamburg 14(1941), 61-150. MR 0004856 (3:70i)
  • 3. H. Braun, Hermitian modular functions I, Ann. of Math. 50(1949), 827-855. MR 0032699 (11:333a)
  • 4. Y. Hironaka, Local zeta functions on Hermitian forms and its application to local densities, J. Number Theory 71(1998), 40-64. MR 1631034 (99e:11045)
  • 5. H. Katsurada and S. Nagaoka, On some $ p$-adic properties of Siegel-Eisenstein series, J. Number Theory 104(2004), 100-117. MR 2021628 (2004i:11042)
  • 6. A. Krieg, The Maass spaces on the Hermitian half-space of degree 2, Math. Ann. 289(1991), 663-681. MR 1103042 (93d:11051)
  • 7. S. Nagaoka, An explicit formula for Siegel series, Abh. Math. Sem. Univ. Hamburg 59(1989), 235-262. MR 1049898 (91i:11053)
  • 8. S. Nagaoka, A remark on Serre's example of $ p$-adic Eisenstein series, Math. Z. 235(2000), 227-250. MR 1795506 (2001m:11068)
  • 9. G. Otremba, Zur Theorie der hermiteschen Formen in imaginär-quadratischen Zahlkörpern, J. Reine Angew. Math. 249(1971), 1-19. MR 0318060 (47:6609)
  • 10. J.-P. Serre, Formes modulaires et fonction zêta $ p$-adiques, Lecture Notes in Math., Vol. 350, Springer, Berlin 1973, pp.191-268. MR 0404145 (53:7949a)
  • 11. G. Shimura, On Eisenstein series, Duke Math. J. 50(1983), 417-476. MR 0705034 (84k:10019)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F33, 11F55

Retrieve articles in all journals with MSC (2000): 11F33, 11F55

Additional Information

Shoyu Nagaoka
Affiliation: Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan

Keywords: $p$-adic modular forms, Eisenstein series
Received by editor(s): December 17, 2004
Received by editor(s) in revised form: April 7, 2005
Published electronically: March 23, 2006
Dedicated: Dedicated to Professor Yasuo Morita
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society